To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On analytic and algebraic… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

On analytic and algebraic observability of nonlinear delay systems

Journal article
Authors Milena Anguelova
Bernt Wennberg
Published in Automatica
Volume 46
Issue 4
Pages 682-686
ISSN 0005-1098
Publication year 2010
Published at Department of Mathematical Sciences, Mathematics
Pages 682-686
Language en
Links dx.doi.org/10.1016/j.automatica.201...
Keywords Observability, Time delay, Nonlinear systems, TIME, IDENTIFIABILITY
Subject categories Optimization, systems theory

Abstract

The observability of nonlinear delay systems has previously been defined in an algebraic setting by a rank condition on modules over noncommutative rings. We introduce an analytic definition of observability to ensure the local uniqueness of state and initial conditions that correspond to a given input-output behaviour. It is shown that an algebraically observable delay system can be reformulated as a system of ordinary differential equations. Analytic observability is then decided by the local uniqueness of solutions to a boundary value problem for this ODE system. (C) 2010 Elsevier Ltd. All rights reserved.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?